# SDR SWAA2024082027307

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 66,755 hours, 39,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING FORWARD AND AFT FACING EMERGENCY EXIT SIGN COVERS FELL OFF<[01] RE-ATTACHED CENTER AISLE CEILING FORWARD AND AFT EMERGENCY EXIT SIGN COVERS REF STANDARD INDUSTRY PRACTICES
